I feel as though i am losing this fight. Even if i get through a withdrawal the effects of the oxy lead me to depression (severe), total fatigue, anxiety (which I take lorazepam for), and then I will go through severe sweating sessions. I would like to ask if anyone knows how long it does actually take to feel normal again or when your body starts to regulate its temperature and produce its own endorphins again because i wouldnt wish this hell on my worst enemy.
It can take years for your brain to regulate itself after using narcotics depending on how long you've used the drug. I would recommend going to Suboxone.com and finding a doctor that prescribes this drug. It's for Opioid/Opiate addicts. It prevents the withdrawals you will have. All you need to do is be in mild to moderate withdrawal before you start this medication. I've personally used this medication and it's a life saver literally. I would also recommend going to rehab as addiction is often caused by emotional and psychological problems which you will find out in rehab and find ways of dealing with the problems along with dealing with the addiction itself. I wish you the best as I've been down the same road. I wish you the best once again! Good luck to you!
If you choose to not go on suboxone, google the Thomas recipe opiate withdrawal and get the over the counter meds and supplements listed and follow the repicpe. These meds and supplements will treat each withdrawal symptom. I know you won't feel like it at first, but, the sooner you can do some light exercise or walking, it will help signal the brain to try and produce your own endorphins. It should be a couple of weeks, maybe slightly more for you to start feeling yourself again. The exercise will help speed this process up. Good Luck, I will keep you in my prayers.
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2009 • 3 answers
A new dr.i went to wanted me to quit welbutrin and klonipin (which helps me tremendously)so he gave?
Posted 2 Dec 2009 • 2 answers
Posted 14 Jan 2010 • 3 answers
Posted 6 May 2010 • 2 answers
Posted 13 Apr 2012 • 1 answer